# SDR SWAA2023081676990

- Difficulty date: July 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET CRACKED @ S-19R STA 500I MKD DOT<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET AT S-19R STA 500I PER SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET AT S-19R STA 500I PER SRM 51-40-02-0G-0 AND DWG#143A9481;[03] VERIFIED STEPS 1 & 2;[04] VERIFIED STEP 1 & 2
